MathSciNet Relay Station
MathSciNet bibliographic data
MR1159179 (94b:11122) 11U05 (03D35 11D99)
Videla, Carlos R. Hilbert's tenth problem for rational function fields in characteristic $2$. Proc. Amer. Math. Soc. 120 (1994), no. 1, 249–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement